MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH JAWS "HIQ+", BIPOLAR, 5 X 330 MM, GRASPING FORCEPS, FENESTRATED

OLYMPUS WINTER & IBE GMBH JAWS "HIQ+", BIPOLAR, 5 X 330 MM, GRASPING FORCEPS, FENESTRATED
Model Number WA64120C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported; the bipolar, 5 x 330 mm grasping forceps had insert insulation damage.The event occurred during set up/inspection prior to use.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
Based on the results of the investigation, it is likely the following led to the malfunction: stress problem identified; however, investigation findings did not lead to a clear conclusion for the event; therefore, a root cause could not be identified.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
JAWS "HIQ+", BIPOLAR, 5 X 330 MM, GRASPING FORCEPS, FENESTRATED
Common Device Name
GRASPING FORCEPS
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21942159
Report Number9610773-2025-03097
Device Sequence Number12857558
Product Code GEI
UDI-Device Identifier04042761062411
UDI-Public04042761062411
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K984417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA64120C
Device Lot Number20308-0019
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown